Show simple item record

dc.contributor.authorCarreras Escobar, Francisco
dc.contributor.authorPuente del Campo, María Albina
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-12-12T12:36:30Z
dc.date.available2018-12-05T01:30:44Z
dc.date.issued2018-04
dc.identifier.citationCarreras, F., Puente, M. A note on multinomial probabilistic values. "TOP", Abril, 2018, vol. 26, núm. 1, p. 164-186
dc.identifier.issn1134-5764
dc.identifier.urihttp://hdl.handle.net/2117/111772
dc.descriptionThis is a post-peer-review, pre-copyedit version of an article published in "TOP". The final authenticated version is available online at: https://doi.org/10.1007/s11750-017-0464-1
dc.description.abstractMultinomial values were previously introduced by one of the authors in reliability and extended later to all cooperative games. Here, we present for this subfamily of probabilistic values three new results, previously stated only for binomial semivalues in the literature. They concern the dimension of the subspace spanned by the multinomial values and two characterizations: one, individual, for each multinomial value; another, collective, for the whole subfamily they form. Finally, an application to simple games is provided
dc.language.isoeng
dc.publisherSpringer
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshCooperative games (Mathematics)
dc.subject.otherGame theory
dc.subject.otherCooperative game
dc.subject.otherShapley value
dc.subject.otherProbabilistic value
dc.subject.otherBinomial semivalue
dc.titleA note on multinomial probabilistic values
dc.typeArticle
dc.subject.lemacJocs, Teoria de
dc.subject.lemacJocs cooperatius (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1007/s11750-017-0464-1
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.rights.accessOpen Access
drac.iddocument21673981
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2015-66818-P
upcommons.citation.authorCarreras, F.; Puente, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameTOP
upcommons.citation.volume26
upcommons.citation.number1
upcommons.citation.startingPage164
upcommons.citation.endingPage186


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder